# SDR CA040416003

- Difficulty date: April 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Doug C-54A
- Aircraft time: 68,000 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 153072
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE CREW NOTICE A SLIGHT VIBRATION TO THE NR 1 ENGINE, THEY ALSO NOTICED AN OIL LEAK. THE ENGINE WAS SHUT DOWN AND PROPELLER FEATHERED.  DURING INSPECTION IT WAS NOTICED THAT THE NR 9 CYLINDER HEAD WAS SEPARATING FROM THE BARREL, THE ENGINE WILL BE REPLACED FOR COMPANY CONVIENCE.
